Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 99, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 29, 2023, 5:38 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2023, 5:38 PM EDT (21:38 UTC)
- Expired
- Aug 29, 2023, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 53 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1575 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369
WUUS52 KMFL 292138
SVRMFL
FLC011-086-292215-
/O.NEW.KMFL.SV.W.0099.230829T2138Z-230829T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
538 PM EDT Tue Aug 29 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
Broward County in southeastern Florida...
* Until 615 PM EDT.
* At 538 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Intersection Alligator Alley And
Miami Canal to Intersection I-75 And Griffin Road to near Fisher
Island, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2573 8008 2589 8040 2617 8065 2633 8064
2634 8023 2632 8004
TIME...MOT...LOC 2138Z 200DEG 35KT 2624 8063 2606 8036 2577 8008
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter1 follow-up statement
790
WWUS52 KMFL 292212
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
612 PM EDT Tue Aug 29 2023
FLC011-086-292221-
/O.EXP.KMFL.SV.W.0099.000000T0000Z-230829T2215Z/
Miami-Dade FL-Broward FL-
612 PM EDT Tue Aug 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
BROWARD COUNTIES WILL EXPIRE AT 615 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 2573 8008 2589 8040 2617 8065 2633 8064
2634 8023 2632 8004
TIME...MOT...LOC 2211Z 270DEG 35KT 2654 8051 2636 8024 2607 7996
$$
ATVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 5:17 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 29, 5:17 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
517 PM EDT Tue Aug 29 2023
...New LONG TERM...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1248 PM EDT Tue Aug 29 2023
*Idalia strengthening and moving north through the eastern Gulf
of Mexico*
*Tropical Storm Warning in effect - Gulf waters and coastal Collier
County*
All eyes are on Hurricane Idalia, which is currently moving
northward through the southeast Gulf of Mexico. While the center
is expected to remain well west of South Florida, there will still
be some hazards associated with the system. The following hazards
can be expected across South Florida in association with Idalia:
Coastal Flooding/Storm Surge - A wide fetch of strong winds in
association with a storm motion towards the north will support the
potential of 2-4 feet of storm surge along any given point (not the
entire coast) of coastal Collier County. These totals are subject to
change based on subtle changes in storm motion and intensity.
Flooding (excessive rainfall) - Repeated bouts of heavy tropical
downpours can be expected in association with showers and
thunderstorms that develop along the periphery of Idalia. In
general, 2-3 inches of rainfall can be expected through Wednesday,
with locally higher totals possible - particularly for western
portions of the CWFA.
Wind - Increasing south to southwest winds are forecast to ensue
through Thursday, with the strongest winds expected along the Gulf
coast and adjacent Gulf waters. A reasonable worst-case scenario
would result in tropical storm force winds across coastal Collier
County beginning later this morning into the afternoon. Areas along
the east coast and Atlantic waters could experience wind gusts up to
around 35 mph through the same time period.
Tornadoes - A low-end tornado threat is possible across South
Florida through early Thursday as outer bands from the system
move ashore.
The period of most impactful weather across South Florida in
association with Idalia will likely be realized between this
afternoon and Wednesday evening, with conditions gradually subsiding
and clearing by Thursday. For the latest information, please refer
to the Hurricane Local Statement (HLS).
One thing not to get lost in the shuffle for today is the heat.
With high temps in the lower 90s, dew points approaching 80, and
little relief from rainfall expected across the east coast metro,
heat indices will reach 105-110 through the rest of the
afternoon. A Heat Advisory is in effect for Miami-Dade, Broward,
and Palm Beach until 7 PM today.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 513 PM EDT Tue Aug 29 2023
For the end of the week, Idalia will continue pushing off to the
northeast moving offshore of the North Carolina coastline and into
into the Atlantic. Further to the south, a mid level ridge to our
southeast will build northwestward during this time frame. With
Idalia's moisture tail remaining over the region, the chances of
showers and thunderstorms will remain elevated especially over the
northern areas as that ridge pushes over the region from the
western Atlantic. With the pressure gradient remaining tight,
southwesterly wind flow will remain rather breezy on Thursday
before gradually diminishing and slowly veering to the northeast
as Friday progresses. High temperatures on Thursday and Friday
will remain very warm as they will range from the lower to mid 90s
each day. With the abundance of deep tropical moisture remaining
place, heat index values may approach or exceed advisory criteria
as they could range between 108 and 113 each afternoon.
Heading into the weekend and beyond, the forecast evolution becomes
uncertain as ridging over the Central and Eastern US becomes the
dominant feature around the region. Particularly interesting is what
will occur with Idalia at that point, as the prevailing solution of
previous model cycles, that Idalia would be quickly ushered eastward
into the main belt of the mid latitude westerlies by the northern
shortwave is coming into question. It is plausible that Idalia is
"left behind" by the trough and then begins to initiate a clockwise
loop in the western Atlantic around the periphery of the
aforementioned US ridge. It should be noted that at this point
Idalia will likely not be fully tropical having interacted with a
frontal system and upper level jet over the Southeastern portion of
the country, with mid level dry air likely impinging on the
circulation and limiting convection. That being said some recovery
of a warm core may be possible in it lingers long enough in areas
with high ocean heat content (and avoids Franklin's wake). Idalia's
return trip to Florida still isn't the most probable solution
looking at the ensemble spread, but does seem to have risen into the
realm of being plausible.
In terms of sensible weather drier air does look to filter in, at
least initially, from the NE this weekend somewhat inhibiting PoPs
(although guidance is not in agreement on how quickly that drier air
arrives, i.e. Sat or Sun). Late in the forecast period, the
uncertain evolution of Idalia/Idalia's remnants becomes more
relevant so at this time kept PoPs near climo. In any case the north
to northeast flow regime should at least keep us from requiring heat
headlines over the weekend and into early next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1248 PM EDT Tue Aug 29 2023
South/southeasterly winds for all TAF sites, with wind speeds up
to 15-25 kts as Idalia's bands move through the area. VCSH
conditions with some cig restrictions will be possible for East
Coast sites through most of the period, with some strong storms
possible over KPBI, KFXE & KFLL between 00Z and 03Z this evening.
VCTS and periods of MVFR/IFR conditions at APF through the
period.
&&
.MARINE...
Issued at 1248 PM EDT Tue Aug 29 2023
Hurricane Idalia will bring dangerous winds and seas across the
local waters; particularly in the Gulf of Mexico where Tropical
Storm conditions are likely. Small Craft Advisories are in effect
for the Atlantic waters, Biscayne Bay, and Lake Okeechobee, with
Gale conditions possible on Wednesday. Conditions gradually
improve on Thursday with sub SCA winds and seas possible by late
Thursday.
&&
.BEACHES...
Issued at 1248 PM EDT Tue Aug 29 2023
Atlantic: A high risk of rip currents will remain through the next
several days for the Atlantic beaches.
Gulf: Dangerous beach conditions are expected along the Gulf coast
due to Idalia, including rip currents and high surf. The threat will
persist at local beaches through Thursday.
Coastal Flooding: As Idalia approaches the eastern Gulf of Mexico,
the coastal flooding risk will increase over the Gulf coast, through
at least Thursday. Moderate to even locally major coastal flooding
will be possible during periods of high tide as increased onshore
flow combines with the upcoming perigean spring tides associated
with the full moon. Additionally the spring tides will create a
concern for minor coastal flooding on the east coast in the same
period.
&&
.HYDROLOGY...
Issued at 1248 PM EDT Tue Aug 29 2023
Idalia will continue to move northward through the Eastern Gulf of
Mexico and into Northern Florida through the middle of this week -
per the latest official NHC forecast. This will allow for the PWAT
values to increase to 2.3 to 2.5 inches for the middle part of the
week, which is near the maximum PWAT values for this time of year
over South Florida. These high PWAT values will support heavy
rainfall with any showers and thunderstorms that develop across
South Florida through Wednesday. At this time, 1 to 3 inches are
possible over most areas except for the west coast metro areas of
South Florida where 2 to 4 inches are possible with locally higher
amounts through Wednesday. However, due to the ongoing drought
conditions over the west coast metro areas, it will take some time
for the grounds to become saturated; therefore, a flood watch will
not be necessary at this time across South Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 81 92 81 93 / 70 70 60 50
West Kendall 80 94 79 94 / 70 70 60 50
Opa-Locka 80 92 80 93 / 70 70 60 50
Homestead 80 92 79 92 / 70 70 60 40
Fort Lauderdale 80 92 80 93 / 60 70 60 60
N Ft Lauderdale 80 93 80 93 / 60 70 60 60
Pembroke Pines 80 92 80 93 / 70 70 60 60
West Palm Beach 80 94 79 93 / 60 70 50 70
Boca Raton 80 94 79 94 / 60 70 50 60
Naples 82 91 81 91 / 80 90 80 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ067-068-071>074-
168-172>174.
Coastal Flood Advisory until 8 PM EDT Thursday for FLZ069-075.
Tropical Storm Warning for FLZ069.
Tropical Storm Watch for FLZ070.
High Rip Current Risk through Wednesday evening for FLZ168-172-
173.
AM...Small Craft Advisory until midnight EDT Wednesday night for
AMZ610-630-651-671.
Small Craft Advisory until 6 AM EDT Thursday for AMZ650-670.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Culver
LONG TERM....CWC/Carr
AVIATION...ATVHazardous weather outlook, Aug 29, 5:32 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 532 PM EDT Tue Aug 29 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 302145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 532 PM EDT Tue Aug 29 2023 ...Hazardous Marine and Beach Conditions Through Thursday... ...A Few Tornadoes Possible Within Outer Bands Of Idalia... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Tonight. The National Hurricane Center is currently issuing advisories for Hurricane Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The National Hurricane Center is currently issuing advisories for Tropical Storm Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. Peak heat indices may exceed 110 degrees Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Aug 29, 4:48 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
448 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tropical Cyclone Homestead 25.47N 80.47W
08/29/2023 Miami-Dade FL Mesonet
FSWN Mesonet Miami-Dade College Homestead
College recorded a wind gust of 51 mph at
4:40 pm as an outer band of Hurricane Idalia
moved through the area.
&&
HadiLocal storm report, Aug 29, 5:11 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
511 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tropical Cyclone 1 N Country Walk 25.65N 80.43W
08/29/2023 Miami-Dade FL ASOS
ASOS station KTMB Miami Tamiami reported a
wind gust of 44 mph at 4:55 pm as an outer
band from Hurricane Idalia moved through the
area.
&&
HadiSpecial weather statement, Aug 29, 5:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Tue Aug 29 2023
FLZ071>074-172-173-292200-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
517 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of Broward County
through 600 PM EDT...
At 516 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles west of
Intersection Krome And U.S. 27 to 9 miles east of Black Point.
Movement was north at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, Weston and Coconut Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2609 8004 2595 8005 2596 8065 2633 8064
2634 8023 2633 8021 2633 8010 2632 8010
2633 8009 2632 8008 2632 8007 2633 8008
2633 8007 2634 8007
TIME...MOT...LOC 2116Z 193DEG 34KT 2599 8058 2556 8018
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Aug 29, 5:24 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Tue Aug 29 2023
FLZ071>074-173-292200-
Inland Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
524 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of northern Miami-Dade
County through 600 PM EDT...
At 524 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles northwest of
Intersection Krome And U.S. 27 to 6 miles south of Key Biscayne.
Movement was north at 35 to 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
South Miami, Surfside, Miami Gardens, Virginia Key, North Miami,
Doral, North Miami Beach, Aventura, Miami Lakes, Hialeah Gardens,
Sunny Isles Beach, Opa-Locka, Miami Springs and Sweetwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2596 8060 2596 8005 2559 8015 2589 8057
TIME...MOT...LOC 2124Z 199DEG 25KT 2602 8054 2560 8015
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BaxterLocal storm report, Aug 29, 5:26 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
526 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tropical Cyclone 1 ESE Hialeah Gardens 25.86N 80.32W
08/29/2023 Miami-Dade FL Mesonet
Mesonet station 1801W Fswn Miami Dade
College Hialeah reported a wind gust of 46
mph as an outer band from Hurricane Idalia
moved through the area.
&&
HadiSpecial weather statement, Aug 29, 5:36 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
536 PM EDT Tue Aug 29 2023
FLZ066-069-070-292200-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
536 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of southwestern Collier
and south central Hendry Counties through 600 PM EDT...
At 536 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Carnestown to
near Marco Island. Movement was north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Everglades City, Ave
Maria, Plantation Island, Carnestown, Belle Meade, Orangetree, Golden
Gate, East Naples, Lely Resort, Copeland, Hendry Correctional,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2634 8166 2631 8118 2583 8122 2588 8168
2602 8177 2603 8177 2607 8180 2631 8185
TIME...MOT...LOC 2136Z 172DEG 36KT 2589 8129 2591 8165
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ATVThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:20 PM EDT | Coastal Flood Warning | MFL | Monroe | 18 hr |
| Aug 29, 1:45 AM EDT | Heat Advisory | MFL | Broward, Miami-Dade, Palm Beach | 17 hr |
| Aug 29, 7:33 AM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 29, 8:18 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 9:01 AM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 9:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:56 AM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 29, 10:11 AM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 29, 10:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 29, 10:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 29, 10:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 29, 11:12 AM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 29, 11:47 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Aug 29, 11:47 AM EDT | Tornado Warning | MFL | Collier | 28 min |
| Aug 29, 11:58 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 29, 12:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 12:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Aug 29, 1:05 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 1:19 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Aug 29, 1:21 PM EDT | Tornado Warning | MFL | Collier | 39 min |
| Aug 29, 1:26 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 29, 1:44 PM EDT | Tornado Warning | MFL | Collier | 31 min |
| Aug 29, 1:50 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 2:09 PM EDT | Tornado Warning | MFL | Collier | 20 min |
| Aug 29, 2:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 2:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Aug 29, 2:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Aug 29, 2:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| Aug 29, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 29, 3:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 29, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 11 min |
| Aug 29, 3:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 29, 3:51 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Aug 29, 4:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Aug 29, 4:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 4:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 29, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Aug 29, 4:23 PM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 29, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 29, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 48 min |
| Aug 29, 4:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 29, 5:12 PM EDT | Coastal Flood Advisory | MFL | Collier, Monroe | 46 hr |
| Aug 29, 5:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Aug 29, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 29, 5:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 29, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 29, 5:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 29, 5:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 29, 6:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 6:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 35 min |
| Aug 29, 6:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 29, 6:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 6:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Aug 29, 7:10 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.